# SDR AALA2018092549040

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 53,221 hours, 22,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Position
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK WOULD NOT STAY LATCHED.  MAINTENANCE FOUND THE SPRING OUT OF PLACE AND REPOSITIONED THE SPRING,  OPERATED DOOR.
